MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT LABORATORIES ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P07-61
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false repeat reactive alinity s htlv i/ii results for multiple donor samples that were negative for the nat testing.The following information was provided.The cutoff is 1.00 s/co.Sid (b)(6); initial result = 3.44 s/co reactive, repeat testing = reactive, repeat- reactive, retention tube = non-reactive, nat= negative.Sid (b)(6); initial result = 2.10 s/co reactive, repeat testing = reactive, repeat- reactive, retention tube = non-reactive, nat= negative.Sid (b)(6) ; initial result = 3.15 s/co reactive, repeat testing = reactive, repeat- reactive, retention tube = non-reactive, nat= negative.Sid (b)(6); initial result = 2.65 s/co reactive, repeat testing = reactive, repeat- reactive, retention tube = non-reactive, nat= negative.Sid (b)(6) ; initial result = 2.38 s/co reactive, repeat testing = reactive, repeat- reactive, retention tube = non-reactive, nat= negative.Sid (b)(6): initial result = 2.71 s/co reactive, repeat testing = reactive, repeat- reactive, retention tube = non-reactive, nat= negative.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25020764
Report Number1415939-2026-00012
Device Sequence Number21246548
Product Code QHM
UDI-Device Identifier00380740203672
UDI-Public(01)00380740203672(17)261022(10)80048MM00
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
BL125675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06P07-61
Device Lot Number80048MM00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown